Free Deliveries on orders over €49

Excedrin Migrane & Headache Tablets 20 Pack

€8,60

What it is Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM Order Quantity Of TWO Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Dosage Adults over the age of 18: For headache treatment: Take 1 tablet with a full glass of water when the headache first appears if needed, you can take another 1 tablet 4 – 6 hours later. For migraine treatment: In case of more intense headache or migraine, take 2 tablets with a full glass of water when the pain appears or migraine aura appears. If needed, you can take another 2 tablets 4 -6 hours later. Do not take more than 6 tablets in any 24-hour period. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Ingredients Each tablet contains 250mg acetylsalicylic acid(aspirin), 250mg paracetamol and 65mg caffeine.